# SDR SWIA201024238

- Difficulty date: April 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,630 hours, 42,395 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE HYDRAULIC RESERVOIR ATTACH FRAME LOWER STIFFENER CRACKED.  (C CHECK)  REPLACED STIFFENER PER SRM.
